# SDR R61A201710290794

- Difficulty date: October 11, 2017
- Submitted: October 29, 2017
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 20,551 hours, 14,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Part number: 17086181005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD PANEL SUPPORT CORRODED AT FR89. REMOVED AND REPLACED RT OTBD PANEL SUPPORT AT FR89 REF SRM 51-41-02, 51-40-02, 51-23-04 P/N 170-86181-005.
